EconPapers    
Economics at your fingertips  
 

On the sum of independent zero-truncated Poisson random variables

Johan Springael and Inneke van Nieuwenhuyse

Working Papers from University of Antwerp, Faculty of Business and Economics

Abstract: The objective of this article is to derive the density function and cumulative distribution function for random variables which may be written as the sum of independent (either identical or non-identical) zerotruncated Poisson random variables. The obtained expressions may be particularly useful for modelling purposes, especially in view of linking common purchase quantity models from the marketing literature to stochastic production-inventory models from the operations management literature.

Keywords: Poisson distribution; Zero-truncated; Probability function (search for similar items in EconPapers)
Pages: 16 pages
Date: 2006-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://repository.uantwerpen.be/docman/irua/b66c5a/4743e891.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ant:wpaper:2006011

Access Statistics for this paper

More papers in Working Papers from University of Antwerp, Faculty of Business and Economics Contact information at EDIRC.
Bibliographic data for series maintained by Joeri Nys ().

 
Page updated 2025-04-03
Handle: RePEc:ant:wpaper:2006011